Antidepressants - will they ruin everything?

(3 Posts)
morninglarking Mon 15-Jun-20 23:07:25

Just started treatment for PND involving Escitalopram and I am terrified of gaining all the weight I have lost, back again sad

I used to take citalopram years ago and ballooned from a size 8 to a size 14 in a couple of months which took a long time to lose

I'm on a tiny dose and after discussing my fears with the GP she had a 'wait and see' approach which didn't make me feel much better.

Is anyone else on this with a positive story that this won't ruin everything? I still wanted to lose another stone but not sure if I'm going to be able to now

OP’s posts: |
Foreverlexicon Tue 16-Jun-20 06:15:59

I’m on sertraline and have been in the past and I’ve never experienced weight gain

morninglarking Tue 16-Jun-20 08:43:28

Thanks, I'm hoping if I keep calorie counting and being aware my appetite will increase that I can avoid it too

OP’s posts: |

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in